Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taken Microgynon on first day of period. Continuous bleeding now. Will this stop?

Hi i started taking microgynon 30 on the 1st day of my period which lasted 5 days, 3 days after that had stopped i started bleeding again which lasted 13 days so just stopped taking them & week after that bleed stopped i started again & im now on day 15! Will this stop as its really getting me down ive been back to the doctors who said keep taking them to see if it settles.. Which i will most deffenlty wont do now after this!
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Ideally MICROGYNON 30 is combined OCP and have to take from 1st day of cycle for continuous 21 days and then 7 days off/pill free.You got a withdrawal bleeding like your period within 7 days.
So you have to continue those pill for 21 days on regular basis on scheduled time. If you took irregularly, then unnecessary irregular bleeding may occur due to hormonal imbalance.
You may do a USG for pelvis if bleeding persists to rule out causes of menorrhagia. Then consult with your gynecologist.
Avoid stress, take healthy diet.Be well.
Answered: Thu, 28 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor